MathSciNet Relay Station
MathSciNet bibliographic data
MR1443955 60J15 (60J30)
Bertoin, J.; Doney, R. A. Spitzer's condition for random walks and Lévy processes. Ann. Inst. H. Poincaré Probab. Statist. 33 (1997), no. 2, 167–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement